# SDR ABXA9500554

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591016373
- Condition: Cracked
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FRAME 1072 CRACKED AT LONGERON 7R.  REPAIRED FRAME IAW ABX REA D953-11564-MR.
